Grattan-Guinness, Ivor, “The Mathematics of the Past: Distinguishing its History from our Heritage”, Historia Mathematica 31 (2004), 163–185

V. Peckhaus, Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640] (2005).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640]
Article Number
MR 2005e:01029; MathSciNet 2055640
LibreCat-ID

Cite this

Peckhaus V. Grattan-Guinness, Ivor, “The Mathematics of the Past: Distinguishing its History from our Heritage”, Historia Mathematica 31 (2004), 163–185. Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640]. 2005.
Peckhaus, V. (2005). Grattan-Guinness, Ivor, “The Mathematics of the Past: Distinguishing its History from our Heritage”, Historia Mathematica 31 (2004), 163–185. Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640].
@article{Peckhaus_2005, title={Grattan-Guinness, Ivor, “The Mathematics of the Past: Distinguishing its History from our Heritage”, Historia Mathematica 31 (2004), 163–185}, number={MR 2005e:01029; MathSciNet 2055640}, journal={Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640]}, author={Peckhaus, Volker}, year={2005} }
Peckhaus, Volker. “Grattan-Guinness, Ivor, ‘The Mathematics of the Past: Distinguishing Its History from Our Heritage’, Historia Mathematica 31 (2004), 163–185.” Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640], 2005.
V. Peckhaus, “Grattan-Guinness, Ivor, ‘The Mathematics of the Past: Distinguishing its History from our Heritage’, Historia Mathematica 31 (2004), 163–185,” Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640]. 2005.
Peckhaus, Volker. “Grattan-Guinness, Ivor, ‘The Mathematics of the Past: Distinguishing Its History from Our Heritage’, Historia Mathematica 31 (2004), 163–185.” Mathematical Reviews [MR 2005e:01029; MathSciNet 2055640], MR 2005e:01029; MathSciNet 2055640, 2005.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar